# SDR CA040412011

- Difficulty date: April 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,583 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800001
- Condition: Broken
- Location: Te Flap Control
- Part time: 18,075 hours, 19,873 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPLACEMENT OF A FLAP ACTUATOR AND DURING TESTING, THE NR 4 FLAP PANEL CEASED TO MOVE.  IT WAS FOUND THAT THE FLAP FLEXIBLE SHAFT HAD INTERNALLY CORRODED AND FAILED. THIS ISSUE WAS FOUND ONCE PRIOR UNDER SDR NR 20030825014 BUT WITHOUT THE EVIDENCE OF CLAMP INTERFERENCE.  WATER HAS ONCE AGAIN FOUND ITS WAY INAND STAYED IN THE LOW POINT OF THE CABLE.  THE CABLE WAS REPLACED AND THE SYSTEM CHECKED OK.  MFG HAS ONCE AGAIN BEEN NOTIFIED OF THIS CONDITION.
